# SDR USAA060921

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 RBL 9 LBL 56 CORRODED.  REMOVE AND REPLACE ENTIRE TEE CAP IAW SRM 53-10-51 REP 5 LEVEL 1 C53-107-02, DEFECT SIZE: 65 INCHES.
